# SDR RRXA002217

- Difficulty date: February 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BROKEN PIECE TOP OF L1 DOOR , DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED, ALODINED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOUBLER IAW DC-8 SRM 51-1-21 AND 51-1-4.
